advertisement
Question
Posted by: Porphyria Sufferer | 2007/06/24

Porphyria + The Pill + Weight Gain

Dear Doc,

My daughter (16) used Femodene ED for 21 days, three months ago. She has porphyria variegata and since she started drinking the pill she has gained a lot of unexplained weight around the waist and buttocks. She is in top health and follows a strict exercise and diet regime.
Could there be any link between the Porphyria +the Pill and the weight gain? What could be done???
We are very desperate!
Sincerely

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Weight gain occurs in some women on the Pill but should not persist after stopping the Pill. I don 't think that poophyria should increase this effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement